Open Journal of Statistics

Vol.9 No.1(2019), Paper ID 90193, 7 pages

DOI:10.4236/ojs.2019.91004

 

Comparison of Ruin Probabilities in Compound Poisson Risk Model

 

Dol Nath Khanal

 

Mathematics Faculty, Otero Junior College, La Junta, USA

 

Copyright © 2019 Dol Nath Khanal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Khanal, D. (2019) Comparison of Ruin Probabilities in Compound Poisson Risk Model. Open Journal of Statistics, 9, 41-47. doi: 10.4236/ojs.2019.91004.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.